# SDR FDEA202202030206

- Difficulty date: February 3, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25593
- Aircraft time: 70,871 hours, 25,592 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STA 580 BL 45.5 SEAT TRACK CRACKED AT INBD FLANGE ACCOMPLISHED FEDEX  EA : F-5310-T0366333-P1: FUSELAGE - MAINFRAME -  SEAT TRACK,   STRAP AND WEB, STA 580 LBL 45, CRACK AND OIL CANNING DAMAGE
